# SDR CA160224004

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 22,214 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Part number: 82760160005
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 22,250 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED FROZEN ELEVATOR TRIM IN DESCENT. AT 4,000 FT TRIM BEGAN TO MOVE AGAIN.  ACFT LANDED WITH NO FURTHER FAULT.  SYS INSPECTED WITH NO FAULTS FOUND. TRIM JACKS LUBRICATED.  IT WAS NOTED THAT SINCE MFG REMOVED THE LOW UTILIZATION MAINTENANCE PROGRAM FROM THE MRP THE LUBRICATION FREQUENCY HAS ESCALATED FROM 18 MONTHS TO 5,000 HRS/60 MONTHS.  RE TASK 2730/04   THE LAST TIME THE ELEVATOR TRIM SCREW JACKS WERE LUBRICATED WAS DEC. 2012, 38 MONTHS AND 2,700 HRS PREVIOUS.
